# SDR DALA2021042202358

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Rt Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 COLD WORK REQUIRED ON HOLES AT DOOR STOP FITTING #6 FR68 RH. CORRECTIVE ACTION: PERFORMED COLD EXPAND ON HOLES (4E/A) LOC. DOOR STOP FITTING #6 AT FR.68 RH AFT GALLEY AND REAMED A FINAL DIAMETER 0.281 INCH AS PER SRM A320 53-48-00, AND 53-41-12. (1788094)
